# SDR IPXA2014040782553

- Difficulty date: March 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75371
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, LT WING LOWER WING LOWER STRINGER 37 CRACKED AT XORS 885.4.  REPAIRED IAW EA 011-5710-01-A5176, REV I/R AND EO MD11-5710-53990-A.
